# SDR A6WA201442057

- Difficulty date: October 8, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 26,588 hours, 25,643 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103891
- Condition: Cracked
- Location: Rt Wing`
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY RIB DRAG ANGLE IN RT MLG WW IS CRACKED.
